Treatment For Diarrheal Disease In Adolescents 17 Years?
doctor .. I am 17 years old student. I want to ask .. last Thursday morning, I had diarrhea. but I just let it be. I thought it would heal by itself. then Thursday at school there is a sports lesson and running 2.4 km. after that I felt dizzy. during the break I ate instant noodles, then when I got home, I defecated up to 15 times until night. after that I tried to drink diapet. but it’s the same. then I drank ORS. Friday I still CHAPTER 12 times. during friday i only take ORS. Friday night, my stool is back to normal. but Saturday morning my stomach was very sore and rumbled when I woke up. as a result, Saturday I CHAPTER 10 times. Saturday afternoon, I was taken to the hospital and given medicine + vitamins by the doctor. The doctor said I’m not dehydrated. I also got injections because I felt nauseous. but after that it’s still the same. Sunday morning I CHAPTER 6 times, then I eat guava leaves and drink bitter coconut tea. after that my rumbling and defecation had stopped. but at night I felt tired and nauseous. I also have no appetite. but I still forced myself to eat and take medicine from the hospital. before going to sleep, my stomach growled again and i farted. In the morning, I defecated again until now 3 times. but the last defecation was around 4 o’clock earlier, the form of the feces had solidified. what worries me, why is the stool mixed with a little blood huh? kia kia, what happened? and what should i do? thank you doctor
Thank you for asking HealthReplies.com.
In adults, diarrhea that is acute (less than 4 weeks) is generally not dangerous. This diarrhea often occurs due to disorders of the respiratory tract, for example because:
Infections, for example due to salmonella (typhus), worms, dysentery Intolerance or malabsorption, for example if you consume excessive amounts of food or drinks processed from milk or added artificial sweeteners Food poisoning Appendicitis (appendicitis) Psychological disorders, for example if you are experiencing anxiety or Excessive fear Excessive consumption of alcohol or caffeine Consumption of spicy foods. Side effects of drugs, such as antacids containing magnesium, laxatives, etc. This diarrhea usually indicates an increase in gastrointestinal motility, so that the absorption of fluids is impaired. This condition also often makes sufferers feel abdominal pain, nausea, stomach sounds, decreased appetite, frequent belching, and frequent gasping. Stool that comes out with blood may indicate the typical symptoms of a digestive infection due to dysentery. However, it is also possible for this blood to come out due to irritation of the lower reproductive organs due to excessive diarrhea. Therefore, the various possible causes of diarrhea as mentioned above cannot be ruled out. Losing a lot of fluids and electrolytes from the body due to diarrhea can also make sufferers feel weak, get tired easily, and feel dizzy. If not treated properly, this condition is not impossible to lead to dehydration, electrolyte imbalance, and quite drastic weight loss.
You should check yourself directly to a doctor or an internal medicine specialist if the complaints still do not improve after undergoing treatment from a previous doctor. Some tests, such as blood tests, stool tests, ultrasound, X-rays, and so on, your doctor may also recommend you. If diarrhea is prolonged, the doctor also needs to consider other possible diagnoses besides those mentioned above, for example, colitis, cystic fibrosis, colon cancer, irritable bowel syndrome, hyperthyroidism, and so on. The treatment for each of these conditions can vary, from just administering medication, fluid therapy, to further observation in the hospital to minimize dangerous complications.
Our advice is that at this time you take medication as recommended by your doctor. Also, adjust your diet well, namely eat small but frequent meals, reduce consumption of spicy and fatty foods, do not eat unhygienic processed foods, drink more , rest more, and do not take other anti-diarrheal drugs carelessly without the advice of a doctor.
Hope it helps ..